I am a intermittent cath patient with re-occurring UTI's, I have been on Hiprex for about 10 days and now have UTI symptoms - should I stop the Hiprex while treating the UTI with antibiotics?
Doxie With this because you're new to the Hiprex also now have an infection being treated with an antibiotic. I think you need to call the doctor prescribing these and ask the doctor or nurse what you are to do I have seen it both was. But not knowing the antibiotic it's really the best to call the one that is giving you these prescriptions to be safe. sorry I can't help you more call them when they open. Chuck1957
- Hiprex Information for Consumers
- Hiprex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hiprex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2011 • 1 answer
Posted 7 Apr 2015 • 1 answer
Posted 13 Nov 2016 • 1 answer
Posted 13 Jul 2017 • 1 answer
Posted 26 Mar 2018 • 1 answer